Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 3(171), Pages 179–180 (Mi umn4899)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The full linear group over an associative ring

I. Z. Golubchik


Full text: PDF file (113 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.11.1972

Citation: I. Z. Golubchik, “The full linear group over an associative ring”, Uspekhi Mat. Nauk, 28:3(171) (1973), 179–180

Citation in format AMSBIB
\Bibitem{Gol73}
\by I.~Z.~Golubchik
\paper The full linear group over an associative ring
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 3(171)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn4899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=396783}
\zmath{https://zbmath.org/?q=an:0285.20044}


Linking options:
  • http://mi.mathnet.ru/eng/umn4899
  • http://mi.mathnet.ru/eng/umn/v28/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Z. Golubchik, “O normalnykh delitelyakh ortogonalnoi gruppy nad assotsiativnym koltsom s involyutsiei”, UMN, 30:6(186) (1975), 165–165  mathnet  zmath
    2. I. Z. Golubchik, “The group of units of Goldie prime rings”, Russian Math. Surveys, 33:5 (1978), 187–187  mathnet  crossref  mathscinet  zmath
    3. V. M. Petechuk, “Automorphisms of matrix groups over commutative ring”, Math. USSR-Sb., 45:4 (1983), 527–542  mathnet  crossref  mathscinet  zmath
    4. I. Z. Golubchik, “On subgroups of the general linear group $GL_n(R)$ over an associative ring $R$”, Russian Math. Surveys, 39:1 (1984), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. I. Z. Golubchik, “O polnoi lineinoi gruppe nad slabo neterovymi assotsiativnymi algebrami”, Fundament. i prikl. matem., 1:3 (1995), 661–668  mathnet  mathscinet  zmath
    6. A. V. Stepanov, “On the normal structure of the general linear group over a ring”, J. Math. Sci. (New York), 95:2 (1999), 2146–2155  mathnet  crossref  mathscinet  zmath
    7. N. A. Vavilov, M. R. Gavrilovich, “An $\mathrm{A}_2$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_6$ and $\mathrm{E}_7$”, St. Petersburg Math. J., 16:4 (2005), 649–672  mathnet  crossref  mathscinet  zmath
    8. N. A. Vavilov, M. R. Gavrilovich, S. I. Nikolenko, “Structure of Chevalley groups: the proof from the Book”, J. Math. Sci. (N. Y.), 140:5 (2007), 626–645  mathnet  crossref  mathscinet  zmath  elib  elib
    9. N. A. Vavilov, S. I. Nikolenko, “$\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$”, St. Petersburg Math. J., 20:4 (2009), 527–551  mathnet  crossref  mathscinet  zmath  isi  elib
    10. Hazrat, R, “Bak's work on the K-theory of rings”, Journal of K-Theory, 4:1 (2009), 1  crossref  mathscinet  zmath  isi
    11. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    12. A. V. Stepanov, “A new look at the decomposition of unipotents and the normal structure of Chevalley groups”, St. Petersburg Math. J., 28:3 (2017), 411–419  mathnet  crossref  mathscinet  isi  elib
    13. J. Math. Sci. (N. Y.), 243:4 (2019), 515–526  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:111
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022